PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 1 | 89-97
Tytuł artykułu

A note on generalized flag structures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Generalized flag structures occur naturally in modern geometry. By extending Stefan's well-known statement on generalized foliations we show that such structures admit distinguished charts. Several examples are included.
Rocznik
Tom
69
Numer
1
Strony
89-97
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-12-11
Twórcy
  • Institute of Mathematics, Pedagogical University, Rejtana 16 A, 35-310 Rzeszów, Poland
Bibliografia
  • [1] M. Bauer, Feuilletage singulier défini par une distribution presque régulière, Thèse, Univ. Louis Pasteur (Strasbourg), Publ. I.R.M.A., 1985.
  • [2] P. Dazord, Feuilletages à singularités, Indag. Math. 47 (1985), 21-39.
  • [3] P. Dazord, A. Lichnerowicz et C. M. Marle, Structure locale des variétés de Jacobi, J. Math. Pures Appl. 70 (1991), 101-152.
  • [4] R. Ibáñez, M. de León, J. C. Marrero and D. Martin de Diego, Dynamics of generalized Poisson and Nambu-Poisson brackets, J. Math. Phys. 38 (1997), 2332-2344.
  • [5] R. Ibáñez, M. de León, J. C. Marrero and E. Padrón, Nambu-Jacobi and generalized Jacobi manifolds, preprint, 1997.
  • [6] C. M. Marle, Lie group actions on a canonical manifold, in: Symplectic Geometry, A. Crumeyrolle and J. Grifone (eds.), Pitman, Boston, 1983, 144-166.
  • [7] P. W. Michor and A. M. Vinogradov, n-ary Lie and associative algebras, preprint ESI 402, 1996.
  • [8] P. W. Michor and C. Vizman, n-transitivity of certain diffeomorphism groups, Acta Math. Univ. Comenian. 63 (1994), 221-225.
  • [9] P. Molino, Riemannian Foliations, Progr. Math. 73, Birkhäuser, 1988.
  • [10] P. Molino, Orbit-like foliations, in: Geometric Study of Foliations (Tokyo, 1993), World Sci., Singapore, 1994, 97-119.
  • [11] R. Ouzilou, Hamiltonian actions on Poisson manifolds, in: Symplectic Geometry, A. Crumeyrolle and J. Grifone (eds.), Pitman, Boston, 1983, 172-183.
  • [12] T. Rybicki, Pseudo-n-transitivity of the automorphism group of a geometric structure, Geom. Dedicata 67 (1997), 181-186.
  • [13] P. Stefan, Accessibility and foliations with singularities, Bull. Amer. Math. Soc. 80 (1974), 1142-1145.
  • [14] P. Stefan, Accessible sets, orbits and foliations with singularities, Proc. London Math. Soc. 29 (1974), 699-713.
  • [15] H. J. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180 (1973), 171-188.
  • [16] I. Vaisman, Lectures on the Geometry of Poisson Manifolds, Progr. Math. 118, Birkhäuser, Basel, 1994.
  • [17] V. P. Vilflyantsev, Frobenius theorem for differential systems with singularities, Vestnik Moskov. Univ. 3 (1980), 11-14 (in Russian).
  • [18] R. A. Wolak, Characteristic classes of almost-flag structures, Geom. Dedicata 24 (1987), 207-220.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z1p89bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.